Just started Meds
Oct 15, 2006
Just started meds on Sept. 7 (it is now Oct. 7). My wonderful HIV doc started me on Atripla. So far I have not had ANY side effects. Well, perhaps some strange dreams but nothing that would amount to anything. I will have a blood draw soon and again in Nov. and see the Dr. in Dec. I dont know how to explain it but I feel like Im having a good response to the Meds. Ill keep you posted. I do have three questions.
1. I started taking my meds the first night at 9:30, so I have continued this pattern religiously. However, I have had a few drinks after taking it on occasion. Is this jeopardizing my treatment outcome? Adherence is not an issue.
2. What if I were to be an hour late or early on this regimen? Would it put my health in danger?
3. Is this schedule of blood draws and Dr. Visits what you would consider best practice when initiating treatment?
I look forward to your response.
Response from Dr. Young
Thank you for your post.
1) A few alcoholic drinks here and there shouldn't be a problem, so long as they don't interfere with your adherence.
2). An hour late or early won't be a problem.
3). Usually, if resources permit (ie., not in Africa or Eastern Europe), I'll get a viral load at 1 month after starting and quarterly thereafter. CD4 counts and follow up visits can be done somewhat less frequently, but most treaters test quarterly.
Hope this helps. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Does It Take For Megace To Stimulate Appetite?
- High White Blood Cell Count What Does It Mean Hiv
- Hiv Fibromyalgia
- What If Antibiotics Did Not Clear Up My Bacterial Vaginosis?
- What Does A Syphilis Rash Look Like?
- What Are The Odds Of Contracting Genital Herpes After Sleeping With Someone Who Has It But Not An Outbreak?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.